PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 2 | 335-351
Tytuł artykułu

Tame algebras with strongly simply connected Galois coverings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Strony
335-351
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-07-03
poprawiono
1996-07-10
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] I. Assem and A. Skowroński, On some classes of simply connected algebras, Proc. London Math. Soc. 56 (1988), 417-450.
  • [2] I. Assem, A. Skowroński and B. Tomé, Coil enlargement of algebras, Tsukuba J. Math. 19 (1995), 453-479.
  • [3] R. Bautista, P. Gabriel, A. V. Roiter and L. Salmerón, Representation-finite algebras and multiplicative bases, Invent. Math. 81 (1985), 217-285.
  • [4] R. Bautista, F. Larrión and L. Salmerón, On simply connected algebras, J. London Math. Soc. 27 (1983), 212-220.
  • [5] K. Bongartz, Treue einfach zusammenhängende Algebren I, Comment. Math. Helv. 57 (1982), 282-330.
  • [6] K. Bongartz, Algebras and quadratic forms, J. London Math. Soc. 28 (1983), 461-469.
  • [7] K. Bongartz, Critical simply connected algebras, Manuscripta Math. 46 (1984), 117-136.
  • [8] -, A criterion for finite representation type, Math. Ann. 269 (1984), 1-12.
  • [9] K. Bongartz and P. Gabriel, Covering spaces in representation theory, Invent. Math. 65 (1982), 331-378.
  • [10] O. Bretscher and P. Gabriel, The standard form of a representation-finite algebra, Bull. Soc. Math. France 111 (1983), 21-40.
  • [11] W. Crawley-Boevey, Tame algebras and generic modules, Proc. London Math. Soc. 63 (1991), 241-265.
  • [12] P. Dowbor and A. Skowroński, On Galois coverings of tame algebras, Arch. Math. (Basel) 44 (1985), 522-529.
  • [13] P. Dowbor and A. Skowroński, Galois coverings of representation-infinite algebras, Comment. Math. Helv. 62 (1987), 311-337.
  • [14] Yu. A. Drozd, Tame and wild matrix problems, in: Representation Theory II, Lecture Notes in Math. 832, Springer, 1980, 242-258.
  • [15] P. Gabriel, The universal cover of a representation-finite algebra, in: Representations of Algebras, Lecture Notes in Math. 903, Springer, 1981, 68-105.
  • [16] C. Geiss, On degenerations of tame and wild algebras, Arch. Math. (Basel) 64 (1995), 11-16.
  • [17] D. Happel and D. Vossieck, Minimal algebras of infinite representation type with preprojective component, Manuscripta Math. 42 (1983), 221-243.
  • [18] O. Kerner, Tilting wild algebras, J. London Math. Soc. 39 (1989), 29-47.
  • [19] M. Lersch, Minimal wilde Algebren, Diplomarbeit, Düsseldorf, 1987.
  • [20] R. Martínez-Villa and J. A. de la Peña, Automorphisms of a representationfinite algebra, Invent. Math. 72 (1983), 359-362.
  • [21] R. Nörenberg and A. Skowroński, Tame minimal non-polynomial growth simply connected algebras, preprint, Bielefeld, 1996.
  • [22] J. A. de la Peña, Algebras with hypercritical Tits form, in: Topics in Algebra, Banach Center Publ. 26, Part 1, PWN, Warszawa, 1990, 353-369.
  • [23] J. A. de la Peña, Tame algebras with sincere directing modules, J. Algebra 161 (1993), 171-185.
  • [24] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
  • [25] A. Skowroński, Tame triangular matrix algebras over Nakayama algebras, J. London Math. Soc. 34 (1986), 245-264.
  • [26] A. Skowroński, Algebras of polynomial growth, in: Topics in Algebra, Banach Center Publ. 26, Part 1, PWN, Warszawa, 1990, 535-568.
  • [27] A. Skowroński, Selfinjective algebras of polynomial growth, Math. Ann. 285 (1988), 177-199.
  • [28] A. Skowroński, Simply connected algebras and Hochschild cohomologies, in: Representations of Algebras, CMS Conf. Proc. 14, 1993, 431-447.
  • [29] A. Skowroński, Criteria for polynomial growth of algebras, Bull. Polish Acad. Sci. Math. 42 (1994), 173-183.
  • [30] A. Skowroński, Module categories over tame algebras, in: Representation Theory and Related Topics, Workshop Mexico 1994, CMS Conf. Proc. 19, 1996, 281-313.
  • [31] A. Skowroński, Simply connected algebras of polynomial growth, Compositio Math., in press.
  • [32] L. Unger, The concealed algebras of the minimal wild, hereditary algebras, Bayreuth. Math. Schr. 31 (1990), 145-154.
  • [33] J. Wittman, Verkleidete zahme und minimal wilde Algebren, Diplomarbeit, Bayreuth, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i2p335bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.